RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 3, Pages 571–581 (Mi zvmmf6690)  

Problems of dynamic convex programming

J. P. Ivanilov, A. I. Propoi

Moscow

Full text: PDF file (1009 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:3, 1–13

Bibliographic databases:

UDC: 519.3:62-50
MSC: Primary 49L99; Secondary 90C55
Received: 19.08.1971

Citation: J. P. Ivanilov, A. I. Propoi, “Problems of dynamic convex programming”, Zh. Vychisl. Mat. Mat. Fiz., 12:3 (1972), 571–581; U.S.S.R. Comput. Math. Math. Phys., 12:3 (1972), 1–13

Citation in format AMSBIB
\Bibitem{IvaPro72}
\by J.~P.~Ivanilov, A.~I.~Propoi
\paper Problems of dynamic convex programming
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 3
\pages 571--581
\mathnet{http://mi.mathnet.ru/zvmmf6690}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0311320}
\zmath{https://zbmath.org/?q=an:0252.49014}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 3
\pages 1--13
\crossref{https://doi.org/10.1016/0041-5553(72)90031-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6690
  • http://mi.mathnet.ru/eng/zvmmf/v12/i3/p571

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:129
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021